# SDR FDEA202511052131

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-300
- Aircraft serial: 67534
- Aircraft time: 2,190 hours, 1,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856107
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 300 ABOVE FLOORBOARD PANEL 222AFF RBL11 TO RBL33   SURFACE SKIN HAS INDENTATION (MARKED) FABRICATED NEW FLOOR PANEL 222AFF, MPN: 141T5856-117, RBL 11- RBL 33, STA 285-412 IN REF.   TO BOEING DWG 141T5856-107, AND SR67-53-009. SEE JPF FOR ALL THE WORK PERFORMED. THIS   IS A MAJOR REPAIR.
